# SDR CALA2014040390743

- Difficulty date: March 31, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 90,376 hours, 14,324 cycles
- Engine: Pwa PW4060
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION TO CDG DUE TO FUEL FILTER MESSAGE.
